Severe anemia caused by the angiotensin receptor blocker irbesartan after renal transplantation

Simonetti, Giacomo D; Bianchetti, Mario G; Konrad, Martin; von Vigier, Rodo O (2007). Severe anemia caused by the angiotensin receptor blocker irbesartan after renal transplantation. Pediatric nephrology, 22(5), pp. 756-7. Berlin: Springer-Verlag 10.1007/s00467-006-0400-3

[img]
Preview
Text
467_2006_Article_400.pdf - Published Version
Available under License Publisher holds Copyright.

Download (62kB) | Preview

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > Department of Gynaecology, Paediatrics and Endocrinology (DFKE) > Clinic of Paediatric Medicine

UniBE Contributor:

Bianchetti, Mario Giovanni and von Vigier, Rodo

ISSN:

0931-041X

ISBN:

17216246

Publisher:

Springer-Verlag

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:55

Last Modified:

26 Jun 2018 13:09

Publisher DOI:

10.1007/s00467-006-0400-3

PubMed ID:

17216246

Web of Science ID:

000246077100023

BORIS DOI:

10.7892/boris.23398

URI:

https://boris.unibe.ch/id/eprint/23398 (FactScience: 41700)

Actions (login required)

Edit item Edit item
Provide Feedback